# SDR DALA2021012200454

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 67,354 hours, 26,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DENT ON SLAT NR 2 WEDGE AREA, APPROX 24" OUTBOARD EDGE AT LT WING.  SLAT PANEL NR 2 WAS REMOVED, PER B737-800 AMM 27-81-21 AND REPLACED WITH SERVICEABLE SLAT ASSEMBLY.
